Doctor insights on:
Mineral Ice Medication
Is it ok to ice area for injection of levenox to decrease discomfort or will it affect the effectiveness of medication?
It's ok: That's ok - no problem. The area will warm up after the ice is removed and the Lovenox (enoxaparin) is given under the top layers of skin and tissue as a Depo-Provera shot. ...Read more
Are there any vitamins and minerals that are advised NOT to take whilst on Levothyroxine medication?
Ibuprofen 800mg: Every 6 hours (unless you have a contraindication), sleep slightly elevated, switch over to moist heat application after 48 hours. Sometimes steroids are given intra-operatively and even post-operatively if significant swelling is anticipated. Normal body response to surgery. Also just has to "run its course". ...Read more
I have got swollen cheeks since 5 days...I have taken enzoflam treatment for 3 days...I am using ice also...Suggest someother medication please...!
Too many to list: Realistically you don't want/need a whole list of all medication/supplement interactions, just the ones you're taking, right? Check out http://www. Uspharmacist. Com/content/d/featured%20articles/c/10439/ for one pharmacist's thoughts on medication/supplement interactions. Or go to www. Epocrates. Com, www. Drugs. Com, etc for each individual medication & search for interactions. ...Read more
Is there any other way to get rid of blue balls without ejaculating? Would any medication work? Could I just put ice packs?
Broke my 2nd and 3rd ribs 2 weeks ago and has not gotten better even with rest, ice and medication. Symptoms now include nausea. What is wrong?
Need Ortho eval: You need to be seen by an Orthopedic specialist to determine the extent of your injury and the significance of the symptoms. It's hard to give you the right answer without proper examination. Nausea could be a side effect of the medication you're taking and that may need to be changed. ...Read more
What vitamins and minerals should not be taken when I am taking blood pressure medication regularly?
Too broad: Some supplements shouldn't be taken with some medicines. But in order to know supplements you shouldn't take (or which you should take more of), information about your specific condition and medicines would be necessary. This is a question you should be asking your doctor directly. ...Read more
I have had an ankle effusion for a year now. I have tried PT, anti-inflammatory medications and ice. Should I see a doctor to possibly drain it?
Yes: You should see an ankle specialist like an orthopedic surgeon or podiatrist to get a through review of your care to this point and expert evaluation of the ankle. Draining the fluid may provide some temporary relief or further diagnostic information, but the fluid often comes back. ...Read more
On 2 different blood pressure medications plus clonodone @night. He wakes up w/ arm ice cold, numb from shoulder down to bottom of rib cage. No pain?
Certainly: Doesn't sound related at all to b/p meds. You failed to mention whether it feels "cold" to him, or if it is actually "cold" to touch. In either case have his doctor evaluate that. ...Read more
I've had 3 hard pimples on my nose for 3 years now. I've tried Ice and toothpaste and other acne medications but nothing helped. Please help me?
25yr Cuz has a very swollen ankle 6 days. Dull ache in low leg, LTpurple, no injury, dull, tingly pain, rotating pain. Ice no help. VERYoverweight, thyroid/issue medication. Cant get to doc, causes? Care? Thank.
Mother has planter fasciitis w bone spur, she took oral medications w IM injections and used silicon heel w exercises w stretch w Ice w rest w no good?
Minereas disease I have minereas disease and was told I had a twisted artery in my neck could this be effecting the minereas because now no medication works dizzy and ringing in ears pretty much constant can't take many more 8 hours of vomiting
Inner ear, only one side ringing, vertigo (dizziness with nausea), may occur in families.
Limit or eliminate caffeine, salt, chocolate.
See a physician who treats these cases
if the episodes occur often, consider an endolymphatic shunt (surgical procedure). Successfully works for many. Hearing aids do not work to reduce ringing. Some people outgrow vertigo, but not ringing. ...Read more
My left eye is swollen and itchy. I tried puting ice and cortizone (hydrocortisone). It seem like allergic reaction. What medication can I take. And what can it be.
Dermatologist: It's impossible to advise someone over the internet as the possibilities are endless. Ask your PCP or a dermatologist. ...Read more
Crystal Meth: Snorting crystal meth can damage your nasal septum. It's a stimulant that increases heart rate, breathing, and temperature as well as feelings of euphoria, excitement, alertness, confidence, increased libido, energy and strength. It can also cause strokes and heart attacks; severe headaches; high anxiety; paranoia and panic attacks. Regular users may develop psychosis. Very addictive stuff. ...Read more
I smoked a drugs last 1 year ago, I smoked, ice, marijuana, khashkhas, and I wanna know how many years if I no smoke my body will clean at all?
None: There is no proven supplement that is both safe and effective to cause weight loss. Exercise and proper dieting are tha answers. Talk to doctor to find the right program for you. ...Read more
2 yrs after meniscus repair. Having sharp pain, not lessened by OTC drugs/ice. Swelling persists since surgery for entire 2 yrs/ xray showed nothing.
Would an ice bath help for intestinal inflammation like swollen hemorrhoids? What else could help, anti-inflammatory drugs?
Sometimes sitz baths: Help which are not iced, but rather room temperature to help reduce swelling. There are medication for hemorrhoids to reduce swelling and pain that's safer than taking NSAIDS, that could cause some bruising, or oozing if bleeding is a problem. Talk to your PCP so s/he's aware of the problem, and it's documented. ...Read more